MathSciNet Relay Station
MathSciNet bibliographic data
MR1851179 (2002e:55015) 55R35 (55P10 55P15)
Broto, Carles; Møller, Jesper M. Embeddings of ${\rm DI}\sb 2$ in $F\sb 4$. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4461–4479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement